About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 419560, 6 pages
http://dx.doi.org/10.1155/2014/419560
Research Article

Operator Ideal of Cesaro Type Sequence Spaces Involving Lacunary Sequence

1Department of Mathematics, Faculty of Science and Arts, King Abdulaziz University (KAU), P.O. Box 80200, Khulais 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Ain Shams University, P.O. Box 1156, Abbassia, Cairo 11566, Egypt

Received 7 October 2013; Revised 13 January 2014; Accepted 15 January 2014; Published 26 February 2014

Academic Editor: Wenchang Sun

Copyright © 2014 Awad A. Bakery. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to give the sufficient conditions on the sequence space defined in Lim (1977) such that the class of all bounded linear operators between any arbitrary Banach spaces with nth approximation numbers of the bounded linear operators in form an operator ideal.